# SDR A6WA200940105

- Difficulty date: February 20, 2009
- Submitted: March 11, 2009
- Operation: Air carrier
- Aircraft: N466AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7899
- Aircraft time: 12,454 hours, 11,568 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Carbon Seal
- Part number: 755469D
- Part serial: 11833500
- Condition: Leaking
- Location: Lt Engine
- Part time: 17,544 hours, 15,436 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

LT OIL PRESS FLUX BETWEEN 28 AND 53 PSI.  LT OIL TEMP RUNNING 15 DEG WARMER THAT RT ENG.  THEN LT OIL PRESS WARNING MESSAGE ON SHORT FINAL.  FOUND LT IDG CARBON SEAL LEAKING.  REPLACED LT ENG IDG CARBON SEAL AND MOUNTING RING IAW AMM 72-60-00 AND 05-018A.  PERFORMED OIL CONSUMPTION RUNS IAW AMM 71-00-00 LEAK CHECK GOOD.  (K)
